# SDR AALA20100602TUL10

- Difficulty date: June 2, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 30,703 hours, 14,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CRACKED AT AFT SIDE OF 1437 LONGERON 2 LEFT.  REMOVED AND REPLACED SHEAR CLIP PER EA MD 8051-011068.
